# SDR P5CA2014070200019

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 10,351 hours, 1,948 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U480022
- Part serial: G9590
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,351 hours, 1,948 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FORWARD WINDOW DELAMINATING 11" X 3" AREA NEXT TO WINDOW HEAT ELEMENTS.  R X R R1 WINDOW IAW AMM 56-11-01.
